# SDR AU001094

- Difficulty date: November 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: P70066
- Condition: Malfunctioned
- Location: Left
- Part time: 10,032 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE LOW POWER. GROUND RUN CONFIRMED THE ENGINE TO BE 3 PERCENT BELOW TARGET TORQUE.
